# SDR AALA202401296448

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 38,098 hours, 14,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS TEST SHOWS 2R DOOR BOTTLE LOW. REMOVED AND REPLACED DOOR ASSIST BOTTLE DIAPHRAGM AND SERVICED BOTTLE AT 2R.
